# SDR UPS06547357

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10055
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1280, BETWEEN S25R TO S26R.  COMPLIED WITH EA 757-5362-27-A1486 AND UPS EO B757-5310-24713-A.
